Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter

    I was put on Lymecycline, the combination pill and told to use duac gel all at the same time to clear my acne, i’ve been feeling really nauseous and generally queasy and my throat feels really tight? I know nausea is a side effect of both pills but unsure about my throat feeling tight. Did anyone else experience these or similar side effects whilst on any of them^ and if so, how long before they subside?
    Posted on the TSR App. Download from Apple or Google Play
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 2, 2018
How are you feeling about your exams?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.